# SDR MASA2010010600025

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 13,769 hours, 10,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17, 20 AND 23 CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED ROW 17, 20 AND 23 CEILING LAMP.
